# SDR CA981006016

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT8D17
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 65378315
- Condition: Sticking
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 3 ENGINE WOULD NOT GO INTO REVERSE.  THRUST REVERSER DIRECTIONAL VALVE FOUND STICKING AND LEAKING.
